# SDR RAIA00408001

- Difficulty date: August 1, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N823HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145475
- Aircraft time: 6,653 hours, 5,817 cycles
- Engine: Allsn AE3007A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059105
- Part serial: 392C
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 16,313 hours, 17,168 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT ENGINE NO ROTATION AT START.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE AIR TURBINE STARTER.
